On the Third Boundary-Value Problem for an Improperly Elliptic Equation in a Disk

  • V. P. Burskii

Abstract

We study the problem of solvability of the inhomogeneous third boundary-value problem in a bounded domain for a scalar improperly elliptic differential equation with complex coefficients and homogeneous symbol. It is shown that this problem has a unique solution in the Sobolev space over the circle for special classes of boundary data from the spaces of functions with exponentially decreasing Fourier coefficients.
Published
25.02.2014
How to Cite
BurskiiV. P. “On the Third Boundary-Value Problem for an Improperly Elliptic Equation in a Disk”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 2, Feb. 2014, pp. 279–283, http://umj.imath.kiev.ua/index.php/umj/article/view/2130.
Section
Short communications